A 41-year-old female asked:
Disclaimer

Opioid tolerant? Been on pain meds for 7 years nd seems like my percocet isnt helping anymore unless I take larger amounts.

1 doctor answer
Dr. SG Erman
Dr. SG Erman answered
34 years experience in Family Medicine
Yes: You are addicted to, and habituated to percocet. The longer you take it, the more you will need to get the desired effect. You will also suffer some side effects if you stop abruptly. You should see a pain management specialist to help control you pain without narcotics.
Answered on Jul 10, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Karen Butler
20 years experience in Family Medicine
This is complicated: This is a complicated issue. There could be withdrawal issues and then there are tolerance issues. You need to be followed closely by the pain clinic
A 54-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
You will be OK: There is no interactions between these 2 drugs.
A 32-year-old female asked:
Dr. Stuart Wasser
34 years experience in Addiction Medicine
Perhaps: Nausea and vomiting may be due to percocet but it may also be due to the underlying infection
A 29-year-old female asked:
Dr. David Earle
30 years experience in General Surgery
Same class: The drugs are on the same class. Don't try to game the system. If you truly need chronic narcotic pain medication, see a pain specialist, usually an a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month